# SDR VNAA2022121100001

- Difficulty date: December 11, 2022
- Submitted: December 11, 2022
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 26,919 hours, 21,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146011
- Condition: Damaged
- Location: Bs 1028-1044
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED 60 EACH BLENDS ON LOWER RT FUSELAGE SKIN EXTERIOR PANEL AT FS 1028.3 - 1044, S21-26R IAW EA 22-C7-53-1500 REV IR.  ACCOMPLISHED HFEC INSPECTION AT EACH BLEND AREAS AND DENTS  IAW NDT MANUAL PART 1 51-20-06, REV 36 AND EA 22-C7-53-1500, REV IR. NO INDICATIONS NOTED AT THIS TIME AT BLEND AREAS AND DENTS. PERFORMED VISUAL INSPECTION OF THE ADJACENT AND UNDERLYING STRUCTURE COMMON TO BLEND AREAS ENSURING NO LOOSE, MISSING, OR OTHERWISE DAMAGED FASTENERS AND THAT NO DAMAGE TO ADJACENT AND UNDERLYING STRUCTURE HAS OCCURRED IAW EA 22-C7-53-1500, REV IR. NO OTHER DAMAGE NOTED AT THIS TIME.
